# SDR ASAA2013112196488

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 5,978 hours, 1,775 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED IN FLIGHT, FMC P/RST ILLUMINATED BOTH SIDES AND VTK DISPLAYED.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61 TASK 836.  DUAL FMC OPS RESTORED.  NO PREVIOUS HISTORY.  FMC GROUND VERIFICATION, OPS NORMAL.
